Transient Vasospastic Response Following the Injection of Corticosteroid into the Hand.

Abstract

A sixty-year-old right hand dominant woman with longstanding left basal joint arthritis and right small trigger finger presented for corticosteroid injections to both areas. She had previously received injections with no adverse effects and good relief of symptoms. Following this most recent injection of corticosteroid, she experienced transient ischemia of the left hand and the right long and ring fingers. Corticosteroid injections can rarely cause local vasospasm, even when not inadvertently injected into the vascular system. This condition is self-limited following supportive treatment.

Cite this paper

@article{Tulipan2017TransientVR, title={Transient Vasospastic Response Following the Injection of Corticosteroid into the Hand.}, author={Jacob E. Tulipan and Kevin F. Lutsky and Pedro K . Beredjiklian}, journal={Bulletin of the Hospital for Joint Disease}, year={2017}, volume={75 3}, pages={217-219} }